# SDR MWEA99800

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Instercostal
- Part number: 3913577404
- Condition: Cracked
- Location: Bs 465
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BENEATH FLOORBOARDS AT STATION 465 AFT ATTACH POINT IS CRACKED.  MAINTENANCE FABRICATED AND INSTALLED INTERCOSTAL REPAIR DOUBLER.
